... Hello, I stopped taking Acetaminophen and Hydrocodone 325 mg / 10 mg about 3 weeks ago. I was taking a prescribed 2 or 3 per day and had been for over a year. I had very few withdrawal symptoms, no diarrhea, very little upset at all until after about 10 days when I started experiencing very bad body pain. It is pretty awful and hurts most in arthritic areas of lower back, neck, shoulders, etc. And now it is still just as bad with my muscles just aching and the pain pretty intense. I have searched for this symptom but have not found anything that clearly states that this is part of the withdrawal process. Is this pain a result of not having the drug in my system? Any idea if it will go away or how long it might last? I can hardly sleep and it is really difficult. Thank you in advance. JL
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2014 • 2 answers
Posted 15 Jul 2014 • 8 answers
Posted 15 Sep 2014 • 2 answers
Posted 28 Jun 2016 • 1 answer
Posted 28 Aug 2016 • 1 answer